# SDR 04154632C

- Difficulty date: June 2, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- Aircraft time: 14,662 hours, 12,310 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK THE ENGINE SUPPORT BEAM LOWER WEB LEFT HAND SIDE WAS FOUND CRACKED.  THE WEB WAS REPAIRED PER MANUFACTURER INSTRUCTIONS AND AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF INSPECTION.
